Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Had a chemical pregnancy. Started bleeding and abdominal pain. No relief from meftal spas. Effective medicine?

User rating for this question
Very Good
Answered by
Practicing since : 1989
Answered : 5837 Questions
Had a chemical pregnancy and started to bleed now. Severe cramping in stomach. Meftal spas does not work. What tablet is recommended to reduce abdominal pain?
Posted Thu, 16 May 2013 in Abdominal Pain
Answered by Dr. Shanti Vennam 1 hour later

Thanks for writing to us.

You didn't mention what dose of Meftal Spas you're using. If a single dose is not sufficient, you may increase the dose to a maximum of thrice a day. If it is still not useful, you may go for other anti-spasmodics like Buscopan or specific uterine anti-spasmodics which you should get after consulting your attending doctor.

You may need to get a urine analysis to rule out urinary infection also. You may need a trans-vaginal sonogram. If the bleeding is heavy, you may need styptics. Please do not self-medicate yourself. Contact your specialist for
any support.

Hope I've answered your query. Please feel free to contact if you need further clarifications.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor